Bulletin of the American Mathematical Society

Manifolds of Riemannian metrics with prescribed scalar curvature

Arthur E. Fischer and Jerrold E. Marsden

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 479-484.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535522

Mathematical Reviews number (MathSciNet)
MR0346839

Zentralblatt MATH identifier
0288.53040

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 58D15: Manifolds of mappings [See also 46T10, 54C35]
Secondary: 35J60: Nonlinear elliptic equations 58G99 47H15

Citation

Fischer, Arthur E.; Marsden, Jerrold E. Manifolds of Riemannian metrics with prescribed scalar curvature. Bull. Amer. Math. Soc. 80 (1974), no. 3, 479--484. https://projecteuclid.org/euclid.bams/1183535522


Export citation

References

  • 1. M. Berger and D. Ebin, Some decompositions of the space of symmetric tensors on a Riemannian manifold, J. Differential Geometry 3 (1969), 379-392. MR 42 #993.
  • 2. D. Brill and S. Deser, Instability of closed spaces in general relativity, Comm. Math. Phys. 32 (1973), 291-304.
  • 3. D. Ebin, The manifold of Riemannian metrics, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc. Providence, R.I., 1970, pp. 11-40. MR 42 #2506.
  • 4. A. Fischer and J. Marsden, Linearization stability of the Einstein equations, Bull. Amer. Math. Soc. 79 (1973), 995-1001.
  • 5. A. Fischer and J. Marsden, The manifold of Riemannian metrics with prescribed scalar curvature (to appear).
  • 6. A. Fischer and J. Wolf, The Calabi construction for compact Ricci-flat Riemannian manifolds, Bull. Amer. Math. Soc. 80 (1974), 92-97.
  • 7. A. Fischer and J. Wolf, The structure of compact Ricci-flat Riemannian manifolds (to appear).
  • 8. J. Kazdan and F. Warner, Curvature functions for compact 2-manifolds, Ann. of Math. (to appear); See also: Bull. Amer. Math. Soc. 78 (1972), 570-574.
  • 9. J. Kazdan and F. Warner, Prescribing curvatures, AMS Summer Institute on Differential Geometry, Stanford (1973) (preprint).
  • 10. A. Lichnerowicz, Propagateurs et commutateurs en relativité générale Inst. Hautes Études Sci. Publ. Math. No. 10 (1961), 56 pp. MR 28 #967.
  • 11. A. Lichnerowicz, Spineurs harmoniques, C. R. Acad. Sci. Paris 257 (1963), 7-9. MR 27 #6218.
  • 12. J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965), 286-294. MR 32 #409.
  • 13. M. Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan 14 (1962), 333-340. MR 25 #5479.
  • 14. J. A. Wolf, Spaces of constant curvature, 2d ed., J. A. Wolf, Berkeley, Calif., 1972.